# SDR MALA030457

- Difficulty date: October 10, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N362PX
- Make and model: Saab 340B
- Aircraft serial: 340B258
- Aircraft time: 30,764 hours, 25,347 cycles
- Engine: Ge CT79B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y INSPECTION IN CWA, FOUND FRAME AT STA 225 CORRODED.  COMPLETED REPAIR IAW EO  NR 53182. A/C RELEASE DATE  10/12/2003.  REF 409  NR 195723 FOR ADDITIONAL DETAIL.
